# SDR AALA20090309TUL06

- Difficulty date: March 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Aircraft time: 71,972 hours, 38,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN AT STATION 1486 CANT, 16 INCHES UP FROM AFT AIRSTAIRS DOOR CUTOUT.  INSTALLED DOUBLER PER SRM 53-01-00 FIGURE 25.
